Economics at your fingertips  

Nonparametric regression estimation for dependent functional data: asymptotic normality

Elias Masry

Stochastic Processes and their Applications, 2005, vol. 115, issue 1, 155-177

Abstract: We consider the estimation of a regression functional where the explanatory variables take values in some abstract function space. The principal aim of the paper is to establish the asymptotic normality of such estimates for dependent functional data.

Keywords: Functional; dependent; data; Nonparametric; regression; estimation; Asymptotic; normality (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (30) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-09-29
Handle: RePEc:eee:spapps:v:115:y:2005:i:1:p:155-177